Periodical (Journal)

ISSN  :   1424-3199 ( Print )   |   1424-3202 ( Online )   Active

Journal Journal of Evolution Equations (JEE)

Aim & Scope

The Journal of Evolution Equations (JEE) publishes high-quality, peer-reviewed papers on equations dealing with time dependent systems and ranging from abstract theory to concrete applications. Research articles should contain new and important results. Survey articles on recent developments are also considered as important contributions to the field. Particular topics covered by the Journal are: Linear and Nonlinear Semigroups; Parabolic and Hyperbolic Partial Differential Equations; Reaction Diffusion Equations; Deterministic and Stochastic Control Systems; Transport and Population Equations; Volterra Equations; Delay Equations; Stochastic Processes and Dirichlet Forms; Maximal Regularity and Functional Calculi; Asymptotics and Qualitative Theory of Linear and Nonlinear Evolution Equations; Evolution Equations in Mathematical Physics; Elliptic Operators. [1]

Go to Website

2024 - VOLUME 24, ISSUE 2
19 RESULTS in 18 msec
2024-06-00

Stability estimates for semigroups in the Banach case

B Helffer

Journal of Evolution Equations (JEE) , 2024 - VOLUME 24, ISSUE 2

10.1007/s00028-024-00958-7

0 0

2024-06-00

Generic alignment conjecture for systems of Cucker–Smale type

R Shvydkoy

Journal of Evolution Equations (JEE) , 2024 - VOLUME 24, ISSUE 2

10.1007/s00028-024-00950-1

0 0